# SDR CA190425021

- Difficulty date: April 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Hnywl AS90711A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: GS321020111
- Condition: Failed
- Location: Pax Door
- Component: Door, Bombdr
- Component part number: GS32800101
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE MAIN ENTRY DOOR SEAL BLEW OUT. (TC# 20190425021)
